Psycho-Babble Medication Thread 312981

Shown: posts 1 to 18 of 18. This is the beginning of the thread.

 

Sex, ahhhhh!!!!!!!help?

Posted by Sebastian on February 13, 2004, at 19:01:25

How do I increase interest in girls while I'm taking meds. Particulary zyprexa 10 mg. Seems since I started this med 5 years ago, and generaly with every other med I've been taking, I'm not interested in girls, sex, relationships, etc, etc, etc. Over the last 5 years I only dated during half the time, if that. I feel alone and don't know what to do. The interest is not there. When I don't take meds it is, just happens, but I get depressed and have to go back on the meds.

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by linkadge on February 13, 2004, at 20:04:27

In reply to Sex, ahhhhh!!!!!!!help?, posted by Sebastian on February 13, 2004, at 19:01:25

I have the same problem. I am 20 years old, and am not interested in women.

Started meds before I ever was really.

Guess I don't know what I'm missing.

Linkadge

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by anxiety66me on February 13, 2004, at 20:10:32

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by linkadge on February 13, 2004, at 20:04:27

Wellbutrin, my friend is a miracle drug. It heps to increase your sex drive. I love it! Ask your doc if it can be taken with your current medication. It has made my marriage fun again. Good luck to you.

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by Sebastian on February 13, 2004, at 20:31:43

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by linkadge on February 13, 2004, at 20:04:27

Glad(or maybe not) to know I'm not the only one. The anoying part is I didn't start meds till I was 20. Sex life was great up untill then. Dates every night, some times 2.

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by Sebastian on February 13, 2004, at 20:34:30

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by anxiety66me on February 13, 2004, at 20:10:32

I take wellbutrin? For a year now. Nothing much. But I will admit some improvement. Talk online date sites and went dancing one night, almost scored.

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by shadows721 on February 13, 2004, at 20:36:51

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by Sebastian on February 13, 2004, at 20:34:30

Have you asked your doc about Viagra? It has been found to help women and men with the SSRIs sexual problems.

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by Sebastian on February 13, 2004, at 21:01:46

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by shadows721 on February 13, 2004, at 20:36:51

Does viagra boost interest or just erectile function?

 

Re: Sex, ahhhhh!!!!!!!help? shadows721

Posted by theo on February 13, 2004, at 22:29:35

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by shadows721 on February 13, 2004, at 20:36:51

Unless you have circulation problems, which is all Viagra helps, it doesn't work, doesn't even make sense that docs would try to use it to offset SSRI erection problems. It's purpose is to increase blood flow which has absolutly nothing to do with serotonin reuptake. I tried it when on Paxil because it was working so good I hated to have to stop it because of sexual disfunction so I tried about everything, the Viagra just made me feel like I took a fist full of Niacin.

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by Sebastian on February 13, 2004, at 22:42:20

In reply to Re: Sex, ahhhhh!!!!!!!help? shadows721, posted by theo on February 13, 2004, at 22:29:35

Explain that! Niacin, cholesterol medicine? Did you get interest in women again?

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by Stryker88 on February 14, 2004, at 0:23:59

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by Sebastian on February 13, 2004, at 22:42:20

Try Ginseng, a mixture of American, Siberian, and Korean at a high dose, it gives me better sex drive and vitality, or try Ginkgo Biloba it improves blood flow these drugs have been used for centuries. Question though: is viagra safe with this drug? good luck

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by JimmyBean on February 14, 2004, at 0:41:44

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by Stryker88 on February 14, 2004, at 0:23:59

Try Dostinex/Cabergoline my friends. It is proven to increase sex drive, orgasm and stamina. I take it because of prolactin elevation. It is a miracle drug ppl. Do a search for Dostinex and ask your doc about it. You'll thank me.

Jimmy.

 

Re: Sex, ahhhhh!!!!!!!help?to theo

Posted by shadows721 on February 14, 2004, at 2:16:59

In reply to Re: Sex, ahhhhh!!!!!!!help? shadows721, posted by theo on February 13, 2004, at 22:29:35

I am sorry the viagra didn't work for you. It has worked for me and I am on Lexapro. So, I don't know how to explain this.

 

Re: Sex, ahhhhh!!!!!!!help? JimmyBean

Posted by Chairman_MAO on February 14, 2004, at 8:10:09

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by JimmyBean on February 14, 2004, at 0:41:44

I will second the Korean Ginseng/Ginseng combination and also the Ginkgo, but both can cause anxiety in the doses you need for an effect, so YMMV. I give a stronger "stamp of approval" (as if I'm qualified to give something like that, heh) to cabergoline. There's one UK study showing it can give men MULTIPLE ORGASMS. Now there's a prosexual drug! Wellbutrin can work, but cabergoline, pramipexole, ropinirole, or bromocriptine are 1st-line IMHO if the problem is lack of desire. Parkinson's patients often get randy on their meds! Watch the dance scene in "Awakenings" and you'll see some references to l-dopa's sexual effects.

 

Re: Sex, ahhhhh!!!!!!!help? JimmyBean

Posted by theo on February 14, 2004, at 10:25:35

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by JimmyBean on February 14, 2004, at 0:41:44

I asked my doc about Dostinex and he said no way, I would hate all the side effects. What kind of side effects have you experienced?

 

Re: Sex, ahhhhh!!!!!!!help?

Posted by Stryker88 on February 15, 2004, at 4:50:08

In reply to Re: Sex, ahhhhh!!!!!!!help? JimmyBean, posted by theo on February 14, 2004, at 10:25:35

how does ginseng/ginkgo cause anxiety? that is a concern to me i take them

 

Re: Sex, ahhhhh!!!!!!!help? theo

Posted by JimmyBean on February 15, 2004, at 5:07:55

In reply to Re: Sex, ahhhhh!!!!!!!help? JimmyBean, posted by theo on February 14, 2004, at 10:25:35

> I asked my doc about Dostinex and he said no way, I would hate all the side effects. What kind of side effects have you experienced?

theo, I only had some minor side effects for the first 2 weeks which were only a bit of a headache. Went away quickly and I have no side effects now. If u do a search of Dostinex, you will see that it has the lowest side effect profile of all the dopamine agonists.

Your Doctor probably said no way because it's a dopamine agonist and at moderate to high doses can cause psychotic features but if u take it at low doses it is extremely unlikely. But your doc knows u the best so I can't really say that it would be ok for u to take it.

Anyway, all the best and good luck,

Jimmy.

 

Lamictal is sex and weight neutral.

Posted by HenryO on February 15, 2004, at 16:58:01

In reply to Re: Sex, ahhhhh!!!!!!!help? theo, posted by JimmyBean on February 15, 2004, at 5:07:55

Lamictal is sex and weight neutral.

 

Redirect: ginseng/ginkgo

Posted by Dr. Bob on February 16, 2004, at 18:26:35

In reply to Re: Sex, ahhhhh!!!!!!!help?, posted by Stryker88 on February 15, 2004, at 4:50:08

> how does ginseng/ginkgo cause anxiety?

I'd like to redirect follow-ups regarding ginseng/ginkgo to Psycho-Babble Alternative. Here's a link:

http://www.dr-bob.org/babble/alter/20040110/msgs/314242.html

Thanks,

Bob


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.